# SDR O2GA2017110784901

- Difficulty date: November 5, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N849UP
- Make and model: Beech B300
- Aircraft serial: FL1006
- Aircraft time: 1,834 hours, 1,581 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Tab
- Condition: Frozen
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROZE IN FLIGHT. UNFROZE AT LOWER ALTITUDE. MAINTENANCE PERFORMED REQUIREMENTS OF NTO LETTER 940-2017-00487. AIRCRAFT WAS RETURNED TO SERVICE.
